Commun. Korean Math. Soc. 2002 Vol. 0, No. 0, 565—754
Ambrosetti-Prodi형의 해의 다중존재문제
김완세
MSC numbers : Primary 34B15, 35J25, 35K20, 35L20
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 565—576
Determinant of incidence matrix of nil-algebra
Woo Lee
MSC numbers : 15A72
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 577—581
Inequalities of Hlawka's Type in $n$-inner Product spaces
Y. J. Cho, M. Matic and J. Pev caric
MSC numbers : Primary 46C05; Secondary 26D15
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 583—592
local existence and global uniqueness in one dimensional nonlinear hyperbolic inverse problems
Jongsung Choi
MSC numbers : 35R30, 35L70
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 593—606
Derivations of semiprime rings and noncommutative Banach algebras
Byung-Do Kim
MSC numbers : 16N60, 16W25, 17B40
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 607—618
Transnormal systems in semi-Riemannian spaces
Kwang Sung Park
MSC numbers : Primary 53C50
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 619—623
Ricci curvature of submanifolds in a quaternion projective space$^*$
Liu Ximin, Dai Wanji
MSC numbers : 53C40, 53C42
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 625—633
On automorphism groups of an $\epsilon $-framed manifold
J.S. Kim, J.H. Cho, M. M. Tripathi, R. Prasad
MSC numbers : 53C25, 53C40
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 635—645
Topological $R^2$-divisible $R^3$-spaces
Jang-Hwan Im
MSC numbers : 51H10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 647—673
Some remarks on quasi and weakly quasi continuous functions
Seungwook Kim, Hyunjung Song
MSC numbers : 54A05, 54C05, 54C08
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 675—680
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd